Author's School

Arts & Sciences

Author's Department

Mathematics

Document Type

Article

Publication Date

7-27-2014

Originally Published In

Gorkin, Pamela; McCarthy, John E.; Pott, Sandra; Wick, Brett D.; Thin sequences and the Gram matrix. Arch. Math. (Basel) 103 (2014), no. 1, 93–99.

Abstract

We provide a new proof of Volberg’s Theorem characterizing thin interpolating sequences as those for which the Gram matrix associated to the normalized reproducing kernels is a compact perturbation of the identity. In the same paper, Volberg characterized sequences for which the Gram matrix is a compact perturbation of a unitary as well as those for which the Gram matrix is a Schatten-2 class perturbation of a unitary operator. We extend this characterization from 2 to p, where 2 ≤ p≤∞.

Comments

Final author manuscript version of article published in Arch. Math. (Basel) 103 (2014), no. 1, 93–99. The final publication is available at Springer via DOI: http://dx.doi.org/10.1007/s00013-014-0667-8. © 2014 Springer Basel

DOI

10.1007/s00013-014-0667-8

Embargo Period

7-27-2015

Included in

Mathematics Commons

Share

COinS